Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 6, 页码: 2737-2778
Authors:  Dong, Zhao;  Zhai, Jianliang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
3D Navier-Stokes equation  Martingale solutions  Markov selection  Levy processes